MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number 1013468-020
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The armada 18 device is currently not commercially available in the us; however, it is similar to a device sold in the us.Evaluation summary: visual and functional inspection was performed on the returned device.The reported balloon rupture was not confirmed; however, a leak was confirmed.It may be possible that the guide wire lumen was punctured during back-loading of the guide wire causing fluid to leak through the tip and guide wire port during inflation; however, this could not be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation was unable to determine a cause for the leak.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that following atherectomy, an armada dilatation catheter was advanced to the mildly tortuous, heavily calcified superficial femoral artery lesion without issue.Dilatation was attempted, however, contrast was seen and a balloon pinhole was suspected.The device was removed without issue and another device was used in replacement.There were no adverse patient effects and there was no clinically significant delay.There was no additional information provided regarding this issue.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6691829
Report Number2024168-2017-05686
Device Sequence Number16392067
Product Code LIT
UDI-Device Identifier08717648208164
UDI-Public(01)08717648208164(17)190930(10)6042641
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number1013468-020
Device Catalogue Number1013468-020
Device Lot Number6042641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR